# SDR CA020528007

- Difficulty date: May 27, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Airbus A310
- Aircraft time: 37,145 hours
- Engine: Ge CF680C2A5
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: B97E51655
- Condition: Corroded
- Location: Fuel System
- Part time: 38,447 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL SHUTOFF VALVE,  DURING 8C CHECK RT ENGINE LOWERED TO ALLOW FOR MOUNT BOLT REPLACEMENT & CORROSION REPAIR. ON REINSTALLED  ENGINE INTERNAL & EXTERNAL LEAK CHECK OF LP FUEL FIRE SHUTOFF VALVE REQUIRED PER J/C 71-400-001-2. FUNCTION CHECK REVEALED THAT VALVE LEAKING INTERNALLY. WHEN VALVE REMOVED OUTLET FLANGE OF VALVE FOUND TO HAVE SEVERE EXFOLIATION CORROSION TO POINT OF CREATING PINHOLE THROUGH FLANGE. DUE TO FINDING IT DECIDED TO CARRY OUT DETAILED VISUAL INSP OF LT FUEL SHUTOFF VALVE.  INSPECTION AGAIN SHOWED EVIDENCE OF CORROSION.  UPON REMOVAL OF VALVE OUTLET FLANGE FOUND TO HAVE SEVERE EXFOLIATION CORROSION.
